Ver todas las categorías

CVS Health Maximum Strength Nighttime Severe Cold & Flu Relief Liquid

5.0
(13)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Agotado

Información

CVS Health Maximum Strength Nighttime Severe Cold & Flu Relief Liquid
12 oz, 0.75 lb. N.° de artículo: 180192

Comparar con los ingredientes activos de Vicks NyQuil para síntomas graves de resfriado y gripe. When a cold or the flu strikes, you need maximum strength relief so you can rest at night. Each dose of CVS Health Night Time Severe Cold and Flu Relief provides a powerful combination of pain reliever, fever reducer, nasal decongestant, cough suppressant and antihistamine. This liquid cold medicine treats severe common cold and flu symptoms, such as minor headache, fever, sore throat, minor aches and pains, nasal/sinus congestion and sinus pressure, sneezing, runny nose and cough. In original flavor, this nighttime medicine is sugar free and gluten free. For ages 12 and older.
ACTIVE INGREDIENTS: Compare to the active ingredients in Vicks NyQuil Severe Cold and Flu, Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg and Phenylephrine HCl 10 mg.
MAXIMUM STRENGTH RELIEF: Each dose includes a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant so you can rest. This medicine also contains ten percent alcohol.
FOR NIGHT TIME USE: CVS Health Night Time Severe Cold and Flu Relief soothes your severe symptoms to help you sleep.
MULTI-SYMPTOM RELIEF: Temporarily relieves common cold and flu symptoms: fever, minor aches and pains, sore throat, coughing, sneezing, runny nose and sinus pressure.
SOOTHES COLD AND FLU SYMPTOMS: Promotes nasal and/or sinus drainage and temporarily restores freer breathing through the nose. This medicine is sugar free and gluten free.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
CVS Health
17
CVS Health Nighttime Cold & Flu Relief, Pain Reliever, Fever Reducer, Cough Suppressant & Antihistamine 8 OZ
CVS Health
15
CVS Health - Alivio para la gripe y el resfrío para la noche, analgésico, para reducir la fiebre, inhibidor de la tos, antihistamínico, sabor Cherry, 12 oz
Mucinex
1
Mucinex Maximum Strength Fast-Max Cold & Flu Arctic Burst, Adult Liquid, Multi-Symptom Relief, 6 OZ
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Maximum Strength Nighttime Severe Cold & Flu Relief Liquid

5.0
(13)
Agotado